# SDR FOTR3408712032012

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 21197
- Aircraft time: 71,741 hours, 24,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 71,741 hours, 24,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, FRAME LOWER SHEAR TIE CORRODED ON AFT SIDE BETWEEN STRINGER 29R TO 29L.  REPAIRED ON FAS WO 21197 NR 34087.
